[Ventricular fibrillation during induction of anesthesia in a patient with polycythemia vera].
Аннотация
A 53-year-old male patient complained of the pain with bilateral hip area and right hip joint and underwent emergency arthroscopy and drainage. Twenty-eight years before, he had suffered from gout and from his abnormal increase of blood cells was diagnosed as polycythemia vera. The laboratory examination at admission showed a marked increase of hemoglobin (17.7 g x dl(-1)) and hematocrit (69.5%). Immediately before induction of anesthesia, 1000 ml of phlebotomy was performed with large fluid infusion. After induction of anesthesia and oro-tracheal intubation, electrocardiogram (ECG) suddenly showed ventricular fibrillation (Vf). Defibrillation was applied and the ECG recovered to sinus rhythm, but 30 min later, ECG showed Vf, again. The increased blood viscosity with polycythemia might have induced coronary ischemia and fatal arrhythmia in the patient. Vigourous hemodilution before surgery should have been performed as prophylactic management of the cardiac episodes in this patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.